Taiwanese Journal of Mathematics

DERIVATIONS AND CENTRALIZING MAPPINGS IN PRIME RINGS

Tsiu-Kwen Lee

Full-text: Open access

Abstract

Let $R$ be a prime ring with extended centroid $C$ and $\rho$ a nonzero right ideal of $R$. In this paper we investigate the derivations $\delta$, $d$ on $R$ such that $[\delta (x), d(x)] \in C$ for all $x \in \rho$. As an application, we prove that any centralizing additive mapping $f$ on $\rho$ must be of the form $f(x)=\lambda x+\mu (x)$ for all $x\in\rho$, where $\lambda \in C$ and $\mu : \rho\to C$, except when $[\rho, \rho ]\rho =0$.

Article information

Source
Taiwanese J. Math., Volume 1, Number 3 (1997), 333-342.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405693

Digital Object Identifier
doi:10.11650/twjm/1500405693

Mathematical Reviews number (MathSciNet)
MR1465935

Zentralblatt MATH identifier
0885.16021

Subjects
Primary: 16W25: Derivations, actions of Lie algebras 16N60: Prime and semiprime rings [See also 16D60, 16U10] 16D15

Keywords
derivation PI GPI prime ring quotient ring centralizing mapping

Citation

Lee, Tsiu-Kwen. DERIVATIONS AND CENTRALIZING MAPPINGS IN PRIME RINGS. Taiwanese J. Math. 1 (1997), no. 3, 333--342. doi:10.11650/twjm/1500405693. https://projecteuclid.org/euclid.twjm/1500405693


Export citation